Asymptotic Bounds on the Equilateral Dimension of Hypercubes

Lorenz Minder, Thomas Sauerwald, Sven Ake Wegner

Research output: Contribution to journalArticle

Abstract

A subset of the finite dimensional hypercube is said to be equilateral if the distance of any two distinct points equals a fixed value. The equilateral dimension of the hypercube is defined as the maximal size of its equilateral subsets. We study asymptotic bounds on the latter quantity considered as a function of two variables, namely dimension and distance.

Original languageEnglish
Pages (from-to)1629-1636
Number of pages8
JournalGraphs and Combinatorics
Volume31
Issue number5
DOIs
Publication statusPublished - 24 Sep 2015

Fingerprint Dive into the research topics of 'Asymptotic Bounds on the Equilateral Dimension of Hypercubes'. Together they form a unique fingerprint.

  • Cite this